# SDR QXEA2016110100692

- Difficulty date: October 25, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 17,164 hours, 18,397 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Channel
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER SILL PANEL AND CHANNEL CORRODED. THE SILL & CHANNEL WERE REMOVED AND REPLACED IAW SRM 51-42-05, 51-40-15, 51-41-15, 51-42-45.
